# SDR SW07200300010

- Difficulty date: September 2, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 1,610 hours, 1,352 cycles
- Engine: Ge CF348C1
- Engine time: 1,610 hours, 1,352 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 4120T01P02
- Part serial: WYGA4088
- Condition: Fod
- Location: Engine
- Part time: 1,610 hours, 1,352 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

THE CREW REPORTED A COMPRESSOR STALL DURING TAKEOFF.  THE ENGINE WAS REMOVED AND REPLACED.
